Quasilinear parabolic stochastic partial differential equations: existence, uniqueness

Hofmanová M, Zhang T (2017)
Stochastic Processes and their Applications 127(10): 3354-3371.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 288.64 KB
Autor*in
Hofmanová, MartinaUniBi; Zhang, Tusheng
Erscheinungsjahr
2017
Zeitschriftentitel
Stochastic Processes and their Applications
Band
127
Ausgabe
10
Seite(n)
3354-3371
ISSN
0304-4149
Page URI
https://pub.uni-bielefeld.de/record/2933240

Zitieren

Hofmanová M, Zhang T. Quasilinear parabolic stochastic partial differential equations: existence, uniqueness. Stochastic Processes and their Applications. 2017;127(10):3354-3371.
Hofmanová, M., & Zhang, T. (2017). Quasilinear parabolic stochastic partial differential equations: existence, uniqueness. Stochastic Processes and their Applications, 127(10), 3354-3371. doi:10.1016/j.spa.2017.01.010
Hofmanová, M., and Zhang, T. (2017). Quasilinear parabolic stochastic partial differential equations: existence, uniqueness. Stochastic Processes and their Applications 127, 3354-3371.
Hofmanová, M., & Zhang, T., 2017. Quasilinear parabolic stochastic partial differential equations: existence, uniqueness. Stochastic Processes and their Applications, 127(10), p 3354-3371.
M. Hofmanová and T. Zhang, “Quasilinear parabolic stochastic partial differential equations: existence, uniqueness”, Stochastic Processes and their Applications, vol. 127, 2017, pp. 3354-3371.
Hofmanová, M., Zhang, T.: Quasilinear parabolic stochastic partial differential equations: existence, uniqueness. Stochastic Processes and their Applications. 127, 3354-3371 (2017).
Hofmanová, Martina, and Zhang, Tusheng. “Quasilinear parabolic stochastic partial differential equations: existence, uniqueness”. Stochastic Processes and their Applications 127.10 (2017): 3354-3371.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-25T06:51:04Z
MD5 Prüfsumme
237961657807ed6398481e7d5b2d036e

Link(s) zu Volltext(en)
Access Level
Restricted Closed Access
Externes Material:
Bestätigungsschreiben

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar